Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Axially symmetrical jet mixing of a compressible fluid


Author: S. I. Pai
Journal: Quart. Appl. Math. 10 (1952), 141-148
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/48255
MathSciNet review: 48255
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Tollmien, Berechnung der turbulenten Ausbreitungsvorgänge, ZAMM 4, 468, (1926). Translated as NACA TM 1085, (1945).
  • [2] H. Schlichting, Laminare Strahlausbreitung, ZAMM 13, 260 (1933).
  • [3] A. M. Kuethe, Investigations of the turbulent mixing regions formed by jets, J. Appl. Mech., 2, 87-95 (1935).
  • [4] H. B. Squire and J. Trouncer, Round jets in a general stream, R. & M. No. 1974, British A.R.C. 1944.
  • [5] G. N. Abramovich, The theory of a free jet of a compressible gas, NACA TM NO. 1058, March, 1944.
  • [6] H. Reichardt, Über eine neue Theorie der freien Turbulenz, ZAMM 21, 257-264 (1941).
  • [7] H. Görtler, Berechnung von Aufgaben der freien Turbulenz auf Grund eines neuen Näherungsansatzes, Z. Angew. Math. Mech. 22 (1942), 244–253 (German). MR 0008546, https://doi.org/10.1002/zamm.19420220503
  • [8] S. I. Pai, Two-dimensional jet mixing of a compressible fluid, J. Aeronaut. Sci. 16 (1949), 463–469. MR 0032323
  • [9] Philipp Frank and Richard v. Mises, Die Differentialund Integralgleichungen der Mechanik und Physik, Mary S. Rosenberg, New York, 1943 (German). MR 0008415
  • [10] Alexander Weinstein, On axially symmetric flows, Quart. Appl. Math. 5 (1948), 429–444. MR 0026167, https://doi.org/10.1090/S0033-569X-1948-26167-7
  • [11] S. Goldstein, Modern developments in fluid dynamics, vol. I, Oxford Press, 1938, p. 213.
  • [12] F. Frankl, Heat transfer in the turbulent boundary layer of a compressible gas at high speeds, Tech. Memos. Nat. Adv. Comm. Aeronaut., 1942 (1942), no. 1032, 1–8. MR 0007342

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/48255
Article copyright: © Copyright 1952 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website